EconPapers    
Economics at your fingertips  
 

An Umbral Calculus Approach to Bernoulli–Padé Polynomials

Dae San Kim () and Taekyun Kim ()
Additional contact information
Dae San Kim: Sogang University
Taekyun Kim: Kwangwoon University

A chapter in Mathematical Analysis, Approximation Theory and Their Applications, 2016, pp 363-382 from Springer

Abstract: Abstract In this paper, we consider Bernoulli–Padé polynomials of fixed order whose generating function is based on the Padé approximant of the exponential function. We derive, by using umbral calculus techniques, several recurrence relations for these polynomials and investigate connections between our polynomials and several known families of polynomials.

Keywords: Bernoulli–Padé polynomials; Umbral calculus (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-31281-1_16

Ordering information: This item can be ordered from
http://www.springer.com/9783319312811

DOI: 10.1007/978-3-319-31281-1_16

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-31281-1_16